Ask an expert
Question

21 Aug 2007

Cipralex
HI

My doc put my on cirpalex 10mg, been on it for about 21 days. I am feeling better the only problem i have is i feel fantastic in the morning but by about 3 o clock i am tired and a bit down again, is this normal?
Answer 417 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Cipralex is an effective modern antidepressant, and by 21 days one would expect to notice a useful response. You don't mention when you take the pills, so I can judge whether the tiredness by 3 pm is understandable or not
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9425 votes
No
68% - 19886 votes
Vote